CSN Login
Members Online: 20

Hands hurting and going numb.

ppurdin's picture
ppurdin
Posts: 935
Joined: Jul 2009

Hi everyone.I have been taking armidex for about 2 months now.My hands have been hurting me and go numb sometimes.They wake me up at night.I have to keep shaking them to be able to make the numbness go away.When they are not numb they hurt.I just wonder,d if anyone eles has had this happen.I bought a glove for carprel tunel and it does help.I don,t know if I should let my dr. know this.Thanks for your imput. Pat.

Youcandothis
Posts: 79
Joined: Mar 2010

out of the ordinary dr wants to hear about it. We are an important part of our med team, if we don't do our part we are shortchanging ourselves!

aztec45's picture
aztec45
Posts: 757
Joined: Jul 2009

You should not have to go through this pain. Tell your onc. I was on Femara for two months and got off of it. It made my joints ache and hurt so bad it was hard for me to work.

Hope they resolve this for you.

P

mwallace1325's picture
mwallace1325
Posts: 806
Joined: Apr 2009

When you went off the Femera did they put you on something else? I've only been on it for a little over 2 months and am noticing the joint pain, which I'm still hoping will go away. What, if anything, are you taking now?? thanks.

MyTurnNow's picture
MyTurnNow
Posts: 2694
Joined: Aug 2009

Pat, definately call your onco. I am on Arimidex, too, and one of the side effects is joint pain. Not sure that would mean your hands but do tell your doctor. Let us know the outcome. Good luck!!

cherie1
Posts: 3
Joined: Mar 2010

absolutely tell your doctor!I ended up the same from chemo..Diagnosed periphial neuropathy. Keep fingers warm with real furry gloves,for now.It really helps.a compression glove(Ineed the fingertips covered) helps the most.Good luck. Cherie1

sausageroll's picture
sausageroll
Posts: 415
Joined: Dec 2008

I have neuropathy from both diabetes and chemo. There are drugs out there that can help a lot..so definitely tell your doctor. It is a rotten feeling I know...but there can be some relief.

jennypher
Posts: 4
Joined: Mar 2010

neuropathy, thats what my partner had when she took differnt meds

Sunrae's picture
Sunrae
Posts: 808
Joined: Oct 2009

Pat, I hope by now you've talked with your dr about your hands going numb. For years my right hand goes numb at night and I have to get up and move it around to get it back to normal. I have diabetes but I really think my problem is from the way I sleep at night, must hit a nerve somewhere but it always goes away. I'm on Femera too, but don't seem to be having too much joint pain or side effects. I've also had carpal tunnel problems and wear a glove when I'm gardening or using that hand too long. It really helps. Hope you find relief and soon. Let us know how you're doing.

Megan M's picture
Megan M
Posts: 3001
Joined: Dec 2009

Pat, I hope also that you contacted your doctor. They should always know of changes to us, especially the numbness. Keep us updated.

Hugs, Megan

Sher43009's picture
Sher43009
Posts: 601
Joined: Nov 2009

My arms, hands and around my mouth go numb. I'm on herceptin every 3 weeks, and tamoxefin. My oncol. said it could be from the benedryl but doesn't know which drug is doing it to me. Just one more side effect to live with.
Sher

DebbyM's picture
DebbyM
Posts: 3295
Joined: Oct 2009

Did you contact your doctor Pat? What did he say? Please let us know.

Hugs, Debby

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network